# SDR AALA201509239023

- Difficulty date: August 20, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 56,546 hours, 24,323 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53480082252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CRACK INDICATION ON FRAME 68 COMMON TO STOP DOOR FITTING AT STRINGER 22L LEVEL AT AFT GALLEY AREA.  REPAIRED FRAME IAW SRM 53-41-12 PARAGRAPH 5C & 5E FIGURE 203 & 204.
